# SDR MASA200601798

- Difficulty date: July 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 11,171 hours, 9,131 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Interference
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ASH 7328 IAD - CARGO SMOKE EICAS MESSAGE ON GROUND.  CREW CALLED BACK REPORTING THAT A CELL PHONE SIGNAL CAUSED THE MESSAGE AND CLEARED THE WRITE UP AS ENTERED IN ERROR.
